# SDR UPS204758

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108
- Aircraft serial: 19503
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION IN BORE FOR BOTTOM BUSHING AND OUTBOARD FACE ON UPPER THRUST RIB LUG FOR LWR SPLICE BEAM AT APPROX. RUDDER STA 128.765 LT.  REMOVED CORROSION AND OVERSIZE BORE, INSTALL OVERSIZED BUSHING IAW TRAMCO EWO 95-3072.
